A Posteriori Error Estimates for Optimal Control Problems Governed By Parabolic Equations

Liu, Steve Wenbin and Yan, Ningning (2003) A Posteriori Error Estimates for Optimal Control Problems Governed By Parabolic Equations. Numerische Mathematik, 93 (3). pp. 497-521. ISSN 0029-599X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s002110100380

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of quadratic optimal control problem governed by linear parabolic equation.We obtain a posteriori error estimates for both the state and the control approximation. Such estimates, which are apparently not available in the literature, are an important step towards developing reliable adaptive finite element approximation schemes for the control problem.

Item Type: Article
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 07 Sep 2008 15:31
Last Modified: 23 Jun 2014 10:54
Resource URI: http://kar.kent.ac.uk/id/eprint/8522 (The current URI for this page, for reference purposes)
  • Depositors only (login required):